# SDR 2007UALA00316

- Difficulty date: August 31, 2006
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 40,171 hours
- Engine: Pwa PW4090
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT FAIRING LOWER WEBS, ADJACENT FRAMES AND STIFFENERS HAVE SUSTAINED HEAT DAMAGE.  LOWER WEB INTERIM REPAIR INSTALLED.  REPLACED THE PARTS PER UA-EVA-50655 REF SRM51-40-02 GENERAL, ACCOMPLISHED INSP AND GOOD, RECORD PN:313W3811-9, 313W3813-7, 313W1812-2, 313W3811-8, 313W1812U3 THE WORK IS ACP BY AMECO MECH NR 055112 AND 041989 ON GFS NR 009408.
